# SDR AALA951035

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T3013
- Condition: Corroded
- Location: Fs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE CABIN WING BOX SKIN (UPPER) HAS CORROSION, REMOVED AT STATION 955 LBBL 30, 20, AND 74.81.  REPAIRED CORROSION AT STATION 955, LBL 74.81 BY INSTALLING A FILLER STRAP AS SHOWN IN FIGURE.  RESTORED SURFACE FINISH TO REWORKED AREA STATION 955 BETWEEN LBL 20, LBL 30.  (M)
